# SDR PAZR202305310001

- Difficulty date: April 22, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N713TS
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000632
- Aircraft time: 1,905 hours, 929 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1588191
- Part serial: 1677
- Condition: Warning Message
- Location: Zone 500
- Part time: 1,905 hours, 929 cycles
- Stage of operation: AP
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: H, O

## Discrepancy

IN MID-FEBRUARY 2023, EMBRAER ERJ 190-100 ECJ, SN: 19000632 ARRIVED FOR A MAINTENANCE / INSPECTION VISIT AFTER-WHICH THE AIRCRAFT PERFORMED AN OPERATIONAL FLIGHT CHECK (ON 4-22-2023). DISCUSSION WITH THE PILOT-IN-COMMAND REVEALED THAT DURING THE FLIGHT CHECK A FLAP FAILURE INDICATION APPEARED IN THE COCKPIT. THE PILOT WAS ABLE TO RESET THE FLAPS IN FLIGHT ELIMINATING THE FLAP FAILURE INDICATION AND PERFORMED A NORMAL, UNEVENTFUL LANDING. UPON INSPECTION OF FLAP AREAS IT WAS NOTED THAT #2 LH FLAP ACTUATOR TORQUE LIMITER TRIP INDICATOR WAS IN THE TRIPPED POSITION.  TRIP INDICATOR WAS RESET, A MECHANICAL RIG OF #2 LH FLAP ACTUATOR WAS PERFORMED AND A NORMAL GROUND OPERATIONAL CHECK OF THE FLAP SYSTEM WAS ACCOMPLISHED WITH NO FAULT INDICATIONS NOTED. THE AIRCRAFT CONDUCTED A SATISFACTORY OPERATIONAL FLIGHT CHECK WITH NO DISCREPANCIES NOTED.
